# SDR N440SL2

- Difficulty date: September 8, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N440SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7158
- Aircraft time: 7,946 hours, 26,457 cycles
- Engine: Lyc LTS101*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2 TO 3 MINUTES INTO THE FLIGHT, MASTER CAUTION ILLUMINATED ALONG WITH ENG I LOW LIGHT.  NOTICED THE TORQUE OF THE NR 1 ENGINE DROPPING ALL THE WAY TO ZERO.  N1 OF THE NR 1 ENGINE WAS 75 PERCENT.  N2 DROPPED TO APPROXIMATELY 97 PERCENT.  BEEPED UP THE ENGINES TO GET APPROXIMATELY 99 PERCENT N2.  PILOT THEN TRIED TO INCREASE THE TORQUE OF THE NR 1 ENGINE, HOWEVER HAD NO EFFECT OF ANY POWER CHANGE OR TORQUE INCREASE.  PILOT PERFORMED RUN ON LANDING WITHOUT FURTHER PROBLEMS.  MAINTENANCE PERFORMED NUMEROUS CHECKS TO DETERMINE CAUSE OF PROBLEM.  ALL PARAMETERS WITHIN MANUFACTURERS LIMITS, NO DEFECTS FOUND.  ALL COMPONENTS OPERATING NORMAL.
